Alert archive / California / Wind Advisories in 2010

Wind Advisory 13, NWS Sacramento, CA

April 10, 2010

NWS Sacramento, CA issued this wind advisory at Apr 10, 2010, 3:05 PM PDT. It took effect at Apr 11, 2010, 11:00 AM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2010, 3:05 PM PDT (22:05 UTC)
In effect from
Apr 11, 2010, 11:00 AM PDT
Expired
Apr 11, 2010, 5:50 PM PDT
In force
7 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

659 
WWUS76 KSTO 102205
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
305 PM PDT SAT APR 10 2010

...WINDY SOUTH TO SOUTHEAST WINDS POSSIBLE ON SUNDAY...

CAZ016>019-064-066-067-111300-
/O.NEW.KSTO.WI.Y.0013.100411T1800Z-100412T0300Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...CHICO...STOCKTON...MODESTO...LAKEPORT...
PARADISE...GRASS VALLEY
305 PM PDT SAT APR 10 2010

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT SUNDAY FOR
THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY...THE DELTA...AND THE
NORTHERN SAN JOAQUIN VALLEY AS WELL AS THE SURROUNDING
FOOTHILLS...INCLUDING LAKE COUNTY...THE MOTHERLODE...AND THE
NORTHEAST FOOTHILLS.

* WINDS: SOUTH TO SOUTHEAST WINDS 20 TO 35 MPH WITH GUSTS TO
  AROUND 45 MPH POSSIBLE.

* TIMING: WINDY AND GUSTY SOUTH TO SOUTHEAST WINDS WILL DEVELOP
  LATE SUNDAY MORNING AHEAD OF THE COLD FRONT...WITH THE STRONGEST
  WINDS AND WIND GUSTS OCCURRING SUNDAY AFTERNOON AND EARLY EVENING.

* LOCATIONS INCLUDE: SACRAMENTO...STOCKTON...MODESTO...SUISUN...
  VALLEJO...CHICO...PARADISE...GRASS VALLEY...LAKEPORT

* IMPACTS: THESE STRONG AND GUSTY WINDS WILL BE CAPABLE OF CAUSING
  DOWNED TREE LIMBS...BRANCHES AND OR SMALL TREES...WHICH MAY LEAD
  TO LOCAL POWER OUTAGES. THESE WINDS WILL MAKE DRIVING DIFFICULT.
  LOOSE OUTDOOR ITEMS MAY ALSO BE TOSSED AROUND BY THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 35 MPH ARE
EXPECTED...WITH GUSTS TO AROUND 45 MPH POSSIBLE. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

PALMER
3 follow-up statements
195 
WWUS76 KSTO 111145
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
445 AM PDT SUN APR 11 2010

CAZ015-112300-
/O.EXB.KSTO.WI.Y.0013.100411T2200Z-100412T0300Z/
NORTHERN SACRAMENTO VALLEY-
INCLUDING THE CITY OF...REDDING
445 AM PDT SUN APR 11 2010

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM
PDT THIS EVENING FOR THE NORTHERN SACRAMENTO VALLEY.

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 
  AROUND 40 MPH POSSIBLE. 

* TIMING: WINDY AND GUSTY SOUTH TO SOUTHEAST WINDS WILL DEVELOP
  THIS AFTERNOON AHEAD OF A COLD FRONT...WITH THE STRONGEST WINDS
  AND WIND GUSTS OCCURRING LATE THIS AFTERNOON AND EARLY EVENING.

* LOCATIONS INCLUDE: REDDING AND RED BLUFF

* IMPACTS: THESE STRONG AND GUSTY WINDS WILL BE CAPABLE OF CAUSING
  DOWNED TREE LIMBS AND BRANCHES WHICH MAY LEAD TO LOCAL POWER
  OUTAGES. THESE WINDS WILL MAKE DRIVING DIFFICULT. LOOSE OUTDOOR
  ITEMS MAY ALSO BE TOSSED AROUND BY THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED...
WITH GUSTS TO 40 MPH POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ016>019-064-066-067-112300-
/O.CON.KSTO.WI.Y.0013.100411T1800Z-100412T0300Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...CHICO...STOCKTON...MODESTO...LAKEPORT...
PARADISE...GRASS VALLEY
445 AM PDT SUN APR 11 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
PDT THIS EVENING FOR THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY...
DELTA...NORTHERN SAN JOAQUIN VALLEY...SOUTHERN LAKE COUNTY AND THE
FOOTHILLS OF THE NORTHERN SIERRA NEVADA INCLUDING THE MOTHERLODE.

* WINDS: SOUTH TO SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 
  AROUND 40 MPH POSSIBLE. 

* TIMING: WINDY AND GUSTY SOUTH TO SOUTHEAST WINDS WILL DEVELOP
  LATE THIS MORNING AHEAD OF A COLD FRONT...WITH THE STRONGEST
  WINDS AND WIND GUSTS OCCURRING THIS AFTERNOON AND EARLY EVENING.

* LOCATIONS INCLUDE: CHICO...YUBA CITY...SACRAMENTO...STOCKTON...
  MODESTO...

* IMPACTS: THESE STRONG AND GUSTY WINDS WILL BE CAPABLE OF CAUSING
  DOWNED TREE LIMBS AND BRANCHES WHICH MAY LEAD TO LOCAL POWER
  OUTAGES. THESE WINDS WILL MAKE DRIVING DIFFICULT. LOOSE OUTDOOR
  ITEMS MAY ALSO BE TOSSED AROUND BY THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED...
WITH GUSTS TO AROUND 40 MPH POSSIBLE. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE 
EXTRA CAUTION.

&&

$$
017 
WWUS76 KSTO 112203
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
303 PM PDT SUN APR 11 2010

CAZ016>019-064-066-067-120300-
/O.CON.KSTO.WI.Y.0013.000000T0000Z-100412T0300Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...CHICO...STOCKTON...MODESTO...LAKEPORT...
PARADISE...GRASS VALLEY
303 PM PDT SUN APR 11 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR
THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY... DELTA...NORTHERN SAN
JOAQUIN VALLEY...SOUTHERN LAKE COUNTY AND THE FOOTHILLS OF THE
NORTHERN SIERRA NEVADA INCLUDING THE MOTHERLODE.

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 30 MPH WITH LOCAL GUSTS
  TO AROUND 40 MPH POSSIBLE.

* TIMING: WINDY AND GUSTY SOUTH TO SOUTHEAST WINDS WILL CONTINUE
  THROUGH THE EARLY EVENING HOURS.

* LOCATIONS INCLUDE: SACRAMENTO...STOCKTON...MODESTO...CHICO...
  PARADISE...GRASS VALLEY...LAKEPORT

* IMPACTS: THESE STRONG AND GUSTY WINDS WILL BE CAPABLE OF
  CAUSING DOWNED TREE LIMBS AND BRANCHES WHICH MAY LEAD TO 
  LOCAL POWER OUTAGES. THESE WINDS WILL MAKE DRIVING 
  DIFFICULT. LOOSE OUTDOOR ITEMS MAY ALSO BE TOSSED AROUND BY 
  THESE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 15 TO 30 MPH ARE EXPECTED...
WITH GUSTS TO AROUND 40 MPH POSSIBLE. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

CAZ015-120300-
/O.CON.KSTO.WI.Y.0013.000000T0000Z-100412T0300Z/
NORTHERN SACRAMENTO VALLEY-
INCLUDING THE CITY OF...REDDING
303 PM PDT SUN APR 11 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR
THE NORTHERN SACRAMENTO VALLEY.

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO
  AROUND 40 MPH POSSIBLE.

* TIMING: BREEZY AND GUSTY SOUTH TO SOUTHEAST WINDS WILL CONTINUE
  THROUGH THE EARLY EVENING HOURS.

* LOCATIONS INCLUDE: RED BLUFF

* IMPACTS: THESE STRONG AND GUSTY WINDS WILL BE CAPABLE OF
  CAUSING DOWNED TREE LIMBS AND BRANCHES WHICH MAY LEAD TO 
  LOCAL POWER OUTAGES. THESE WINDS WILL MAKE DRIVING 
  DIFFICULT. LOOSE OUTDOOR ITEMS MAY ALSO BE TOSSED AROUND BY 
  THESE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS GUSTS TO AROUND 40 MPH POSSIBLE.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
038 
WWUS76 KSTO 120050
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
550 PM PDT SUN APR 11 2010


CAZ015>019-064-066-067-120200-
/O.CAN.KSTO.WI.Y.0013.000000T0000Z-100412T0300Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
548 PM PDT SUN APR 11 2010

...WIND ADVISORY IS CANCELLED...

BREEZY CONDITIONS WILL CONTINUE INTO THE EVENING BUT WIND SPEEDS ARE
EXPECTED TO REMAIN BELOW ADVISORY CRITERIA AND THUS THE NATIONAL
WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY.



 
$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Apr 10, 10:00 AM PDT, 5 hours 5 minutes earlier.

Area forecast discussion, Apr 10, 10:00 AM PDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
1000 AM PDT SAT APR 10 2010

.DISCUSSION...

.UPDATE...
UNSEASONABLY COLD UPPER LOW WILL SLOWLY APPROACH THE COAST THROUGH
SUNDAY...THEN SHIFT INLAND AND FILL MONDAY. AHEAD OF THIS A WEAK
SHORTWAVE HAS DEEPENED THE MARINE LAYER...LIFTED THE THERMAL TROF
WEST OF THE CREST AND SHOWERS HAVE DEVELOPED IN UPPER LEVEL
DIVERGENCE FROM SHASTA COUNTY TO LASSEN PARK. ACCAS CLOUDS
INDICATIVE OF THE INSTABILITY ACROSS THE REGION NORTH OF SACRAMENTO.
WRF DEVELOPS CAPES OF 225 J/KG AROUND THE HORN OF MOUNTAINS TODAY.
AN ISOLATED THUNDERSTORM MIGHT ALSO POP IN THE REDDING/RED BLUFF
AREA AND CENTRAL SAC VALLEY. WE ALSO ADDED A SLIGHT CHANCE OF
SHOWERS ALONG SURFACE BOUNDARY BETWEEN THE DELTA PUSH (SOUTHWEST
WIND GUSTS OVER 35 MPH AT VACAVILLE THIS MORNING) AND INCREASING SE
SURFACE FLOW IN DEEPENING PRESSURE GRADIENTS. BREEZY SE WINDS OF 15
TO 25 MPH OVERSPREAD THE REGION BY AFTERNOON. SOUTHWEST FLOW
INCREASES BY AFTERNOON AND SCATTERED SNOW SHOWERS WILL SPREAD ACROSS
LASSEN PARK AND THE WEST SLOPE OF THE SIERRA. SNOW LEVELS WILL BE
NEAR 5500 FEET ALONG I-80 BUT LOCALLY LOWER WITH A LARGE DRY LAYER
EVIDENT ON THE KOAK SOUNDING. SNOW IS LIKELY OVERNIGHT IN THE
MOUNTAINS TONIGHT AND WE WILL EVALUATE OUR WINTER STORM PRODUCT FOR
THE AFTERNOON FORECAST PACKAGE. WE MAY ALSO NEED A WIND ADVISORY FOR
THE VALLEYS TOMORROW WITH H850 MB WINDS OF 45 MPH ON THE LATEST
NAM-12 AND WRF. SG

.PREVIOUS DISCUSSION (ISSUED 3:30 AM SATURDAY)...
HIGH CLOUDS OVERLAY NORTHERN AND CENTRAL CALIFORNIA WHICH HAVE
RETAINED SOME OF YESTERDAY'S HEAT. OVERNIGHT TEMPS ARE SIMILAR TO
SEVERAL DEGREES WARMER THAN 24 HOURS AGO. HOWEVER COOLER CONDITIONS
WILL ULTIMATELY PLAY OUT LATER TODAY AS OUR AIRMASS TRANSITIONS INTO
A COOLER AND UNSTABLE PATTERN BY SUNDAY.

A DEVELOPING PACIFIC STORM LOCATED JUST EAST OF 140 W LONGITUDE
BETWEEN 40-50 N LAT IS MOVING SOUTHEASTWARD. 500 DAM HEIGHTS WILL
START TO DROP TODAY OVER NORCAL. 850 MB TEMPERATURES WILL FOLLOW
SUIT AS THE AIR ALOFT LOWERS BY AROUND 5 DEGREES WHICH COULD
TRANSLATE TO SURFACE TEMPS BEING UP TO 5-10 DEGREES COOLER THAN
FRIDAY. THIS WILL PUT VALLEY TEMPS IN THE 60S TODAY...WARMEST DOWN
NEAR STOCKTON AND MODESTO IN THE UPPER 60S WHILE THE NORTHERN SAC
VALLEY MEASURES IN THE LOWER 60S. THE POSITION OF THE STORM OVER THE
OCEAN WILL BRING SOUTHERLY FLOW...BREEZY AT TIMES...INTO THE VALLEY
WITH LOCAL GUSTS AROUND 20 MPH IN PORTIONS OF SAC VALLEY. SHORTWAVES
SPINNING AROUND THE PACIFIC STORM COULD BRING LIGHT SHOWERS INTO THE
COASTAL...NORTHERN...AND SIERRA MOUNTAINS LATER TODAY.

BY SUNDAY MORNING THE GFS...NAM...ECMWF...AND GEM MODELS ALL SHOW
GOOD AGREEMENT THAT THE STORM WILL BE JUST SOUTH OF 40N LAT AND JUST
EAST OF 130W LONG. MODERATE SOUTHERLY FLOW WILL CONTINUE WITH STRONG
WINDS ALONG THE SIERRA CREST...RANGING 50-65 MPH. 850 MB TEMPS COOL
A FEW MORE DEGREES AS SNOW LEVELS LOWER TO AROUND 3500-4500 FEET.
RAIN AND SNOW WILL AFFECT THE ENTIRE CWA BY SUNDAY AFTERNOON/EVENING
AS THE STORM MOVES INLAND LATE SUNDAY/EARLY MONDAY. NOT MUCH CHANGE
TO SNOW ACCUMULATIONS/LEVELS SO WINTER STORM WATCH WILL REMAIN IN
EFFECT WITH SNOW TOTALS APPROACHING 8-12 INCHES ACROSS HIGHER
TERRAIN ABOVE 4500 FEET ALONG THE SIERRA...LOCALLY UP TO 2 FEET...BY
MONDAY. WILL ALSO CONTINUE SPS FOR THE REST OF THE CWA AS
WIND...RAIN AND SNOW WILL IMPACT RESIDENTS AND MOTORISTS. HPC
ANOMALIES AT +1 SUPPORT A GOOD MOISTURE SUPPLY FOR THE STORMY
WEATHER SUNDAY/MONDAY COUPLED WITH BLENDED TPW ESTIMATES VIA
SATELLITE MEASURING AROUND 0.70-0.8 INCHES OVER THE OCEAN. RAIN
ESTIMATES FOR THE VALLEY RANGING A THIRD OF AN INCH UP TO
THREE-QUARTERS OF AN INCH.

AS THE LOW TREKS ACROSS INTERIOR CALIFORNIA MONDAY
AFTERNOON...INSTABILITY ALOFT COULD INSTIGATE THUNDERSTORM
DEVELOPMENT ACROSS PORTIONS OF THE CWA. HAVE ADDED MENTION OF
ISOLATED THUNDERSTORMS ON MONDAY TO ACCOUNT FOR THIS.

SHOWER ACTIVITY WILL BE ON THE DECLINE BY LATE MONDAY NIGHT. THE
STORM WILL HEAD INTO THE GREAT BASIN BY EARLY TUESDAY. WEATHER
SHOULD CLEAR UP AND WARM UP FOR MOST OF THE VALLEY ON TUESDAY BUT
LINGERING SHOWERS STILL EXPECTED ACROSS HIGHER TERRAIN.   JBB

.EXTENDED DISCUSSION (WEDNESDAY THROUGH SATURDAY)...COOL AND
UNSETTLED WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH MUCH OF
THE EXTENDED PERIOD AS A BROAD PARENT UPPER TROUGH REMAINS OVER THE
ERN PAC. STILL SIGNIFICANT MODEL UNCERTAINTY IN THE TIMING AND
POSITION OF EACH INDIVIDUAL WAVE AS THEY ROTATE AROUND THE UPPER
TROUGH. THE MEDIUM RANGE MODELS HAVE BEEN SHOWING A WAVE MOVING
THROUGH NRN CAL AROUND MIDWEEK AND THEN ANOTHER TOWARDS THE END OF
NEXT WEEK. HOWEVER THE POSITION OF THESE WAVES ARE STILL DIFFERENT
ENOUGH TO MAKE FORECASTING A CHALLENGE...ESPECIALLY LATE IN THE
WEEK. HAVING SAID THIS...THE LATER PORTION OF THE EXTENDED FORECAST
RELIES HEAVILY UPON CLIMATOLOGY.

&&

.AVIATION...
CLOUDS AND MOISTURE WILL INCREASE ACROSS THE REGION DURING THE NEXT
24 HOURS AS A STRONG LOW PRESSURE SYSTEM SLOWLY APPROACHES THE
COAST. ALONG THE COAST...A DEEP MARINE LAYER WITH TOPS 2500 MVFR
WILL PERSIST NEAR THE DELTA THEN WASH OUT BY 2 PM. ISOLATED TS
POSSIBLE KRDD FROM NOON TO 5 PM CB BASES 080 TOPS FL260. ELSEWHERE
IN THE CENTRAL VALLEYS VFR SCT-BKN075 BKN-OVC100 WITH GUSTY S-SE SFC
WNDS 15-25KT DEVELOPING BY 1 PM. SHOWERS WILL END IN THE VALLEYS
THIS EVENING AS GUSTY SE WINDS CONTINUE. STRONG WIND GUSTS OVER
35KTS LIKELY IN THE VALLEYS TOMORROW WITH PERIODS OF RAIN DEVELOPING
10 AM TO 1 PM AND CONTINUING INTO THE EVENING AND NIGHT.

SCATTERED TO NUMEROUS -SHRA/-SHSN WILL SPREAD ACROSS THE W SLOPES OF
THE SIERNEV BY 1PM. SNOW LEVELS 4000-5500 FEET. ISOLD -TS IN THE
SHASTA/SISKIYOUS TODAY UNTIL 6 PM OR SO. SG

&&

.STO WATCHES/WARNINGS/ADVISORIES...WINTER STORM WATCH FOR THE WEST
SLOPES OF THE SIERRA NEVADA AND WESTERN PLUMAS COUNTY INCLUDING
LASSEN PARK FOR SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON.

&&
Hazardous weather outlook, Apr 10, 7:00 AM PDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PDT SAT APR 10 2010

CAZ013>019-063-064-066>069-111400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PDT SAT APR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LIGHT RAIN AND SNOW
SHOWERS MAY AFFECT PARTS OF THE COASTAL...NORTHERN...AND SIERRA
MOUNTAINS LATER TODAY.

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

A LOW PRESSURE SYSTEM DEVELOPING OVER THE EASTERN PACIFIC IS
FORECAST TO MOVE INLAND SUNDAY AND MONDAY. IT WILL BRING WET AND
WINDY WEATHER TO THE INTERIOR OF NORTHERN CALIFORNIA. SNOW LEVELS
DROPPING BETWEEN 3000 TO 4000 FEET WITH MODERATE TO HEAVY SNOW
ACCUMULATIONS ABOVE 4500 FEET. A THIRD TO THREE QUARTERS OF AN INCH
OF RAIN IN PORTIONS OF THE VALLEY COUPLED WITH THE POSSIBILITY OF
THUNDERSTORMS DEVELOPING ON MONDAY.

* WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS *
* SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 2:52 PM PDTWinter Storm WarningSTO36 hr

Nearby

Wind Advisories in California, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.